# SDR EIAA20130729008

- Difficulty date: July 29, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N491EV
- Make and model: Boeing 747412
- Aircraft serial: 26561
- Aircraft time: 85,205 hours, 14,914 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Condition: Dented
- Location: Nr 9 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 L/E FLAP BULLNOSE HAS OUT OF LIMITS DENT APPR. 12" FROM OTBD EDGE.  CUT OUT DAMAGE, FABBED REPAIR PARTS AND INSTALLED IAW SRM 57-43-02, FIG 201.
